# SDR SWAA2023050521715

- Difficulty date: March 28, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fairing
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLAP SUPPORT FAIRING 644BB AT RT WING 2023-212746<[01] TOOL USED CALIPER P/N: 500-197-30 S/N: B20189526 DUE DATE: 20 DEC 23.;[02] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 23/JAN/24;[03] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18185847 DUE DATE: 24/SEP/23.;[04] REPAIRED FLAP SUPPORT FAIRING 644BB AT RT WING IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] REPAIRED FLAP SUPPORT FAIRING 644BB AT RT WING IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2.
